# SDR AALA202502171813

- Difficulty date: February 11, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N882BL
- Make and model: Boeing 787-8
- Aircraft serial: 66002
- Aircraft time: 7,675 hours, 1,001 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 282992
- Part serial: 2244
- Condition: Inoperative
- Location: Zone 700
- Part time: 7,674 hours, 1,001 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER T/O ON GEAR RETRACTION & GEAR DOOR EICAS MESSAGE. DECESION MADE TO RETURN TO MIA , EMERGENCY DECLARED AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE REPLACED RH TRUCK POSITION ACTUATOR AS PER AMM 32-32-13.
